Posted by dreamandbe on October 8, 2007, at 4:52:21
In reply to Re: New to Abilify, posted by gerosh on January 16, 2007, at 9:16:02
I have been taking abilify for about 3 or 4 weeks, i can't remember, only about 1/2 a 5 mg. but for a few days i thought i could switch up to a full pill (5). But that really started in the insomnia and the restlessness. I decided to not take it last night and tonight. I HAD to drink some alcohol last night and today to calm myself down, I didn't know what else to do. Felt utterly awesome in one respect on this drug but utterly tired from the constant need to move around. I even cannot sit through class at all at uni. So I'm going to go back to the half pills but maybe only take it once everyother night.
Today I was soooooooooo hyper my sister couldn't even be around me because my energy level was just too much. I constantly wanted to talk to her, expecting her to listen even when she was in the bathroom, ect. But at the same time I feel so high and elated.
I'm only to be on this for six weeks anyways.
Oh yeah, and I have no desire to eat, I only MAKE myself eat and I also take Lexapro for anxiety/depression. I am all out of my klonapin though and I really can't get a hold of my doctor, if I had that, I would be far better off. However! I must say confidently, that drinking some long-strong brewed cups of chamomile tea really helped. And forcing yourself to eat healthy things like protein and take vitamins because vitamins help with any type of mental process.
Its 2:30am and of course I just finished my second small, yet glass of gin and pierrer, and I really want to sleep coz i know i have a long day today. I pray that this second day of not being on it will really feel better than yesterday (regarding restlessnesss)
I used to take ambien, yet I'm reluctant to go back on that because I was so dependent on it. I think just the anti-anxiety drugs such as xanax, klonapin, ativan, lorazapam, ect are really helpful in combination with abilify.
i hope this helps and it helps me with getting it all out!